Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 63, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 14, 2010, 4:28 AM CDT for Emmons County, Sioux County, North Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2010, 4:28 AM CDT (09:28 UTC)
- Expired
- Jul 14, 2010, 5:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Emmons County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 14, 1:02 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
761
WFUS53 KBIS 140928
TORBIS
NDC029-085-141000-
/O.NEW.KBIS.TO.W.0063.100714T0928Z-100714T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
428 AM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 500 AM CDT
* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH OF FORT YATES...OR 58 MILES SOUTH
OF BISMARCK...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTFIELD...STRASBURG...HAGUE AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4610 10070 4624 10005 4594 9989 4593 10003
4593 10065
TIME...MOT...LOC 0928Z 261DEG 36KT 4599 10051
$$
AYD3 follow-up statements
327
WWUS53 KBIS 140938
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
438 AM CDT WED JUL 14 2010
NDC085-140948-
/O.CAN.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
SIOUX ND-
438 AM CDT WED JUL 14 2010
...THE TORNADO WARNING FOR SOUTHEASTERN SIOUX COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4594 10050 4612 10057 4624 10005 4594 9989
4593 10003
TIME...MOT...LOC 0938Z 254DEG 38KT 4603 10037
$$
NDC029-141000-
/O.CON.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
438 AM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN EMMONS COUNTY
UNTIL 500 AM CDT...
AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES WEST OF WESTFIELD...OR 57 MILES SOUTH OF
BISMARCK...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTFIELD...STRASBURG...HAGUE AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
LARGE HAIL TO GOLFBALL SIZE IS ALSO POSSIBLE WITH THIS STORM.
&&
LAT...LON 4594 10050 4612 10057 4624 10005 4594 9989
4593 10003
TIME...MOT...LOC 0938Z 254DEG 38KT 4603 10037
$$
AYD219
WWUS53 KBIS 140951
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT WED JUL 14 2010
NDC029-141000-
/O.CON.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
451 AM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN EMMONS COUNTY
UNTIL 500 AM CDT...
AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WESTFIELD...OR 57 MILES SOUTHEAST OF
BISMARCK...MOVING EAST AT 45 MPH.
THIS DANGEROUS STORM WILL ALSO AFFECT STRASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4594 10025 4616 10040 4624 10005 4594 9989
4593 10003
TIME...MOT...LOC 0951Z 251DEG 38KT 4608 10020
$$
AYD409
WWUS53 KBIS 140956
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
456 AM CDT WED JUL 14 2010
NDC029-141006-
/O.EXP.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
456 AM CDT WED JUL 14 2010
...THE TORNADO WARNING FOR SOUTHEASTERN EMMONS COUNTY WILL EXPIRE AT
500 AM CDT/400 AM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4594 10025 4616 10040 4624 10005 4594 9989
4593 10003
TIME...MOT...LOC 0956Z 250DEG 37KT 4610 10014
$$
AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 14, 4:10 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 14, 4:10 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 410 AM CDT WED JUL 14 2010 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... AN INTENSE SURFACE LOW PRESSURE CENTER WAS OVER CENTRAL SOUTH DAKOTA WITH AN INVERTED TROUGH EXTENDING FROM THE LOW TO NEAR FARGO AND NORTHWARD ALONG THE RED RIVER VALLEY. THE MAIN STORM SYSTEM IS AN UPPER LEVEL LOW OVER SOUTHERN SASKATCHEWAN. LATE TUESDAY EVENING A SIGNIFICANT SHORTWAVE WITH THE LEADING EDGE OF A STRONG VORT MAX ON THE SOUTH SIDE OF THE UPPER LOW MOVED INTO SOUTHWESTERN NORTH DAKOTA AND THE LEADING EDGE OF THE VORT MAX IMPULSE WAS MOVING FROM SOUTH CENTRAL TO EASTERN NORTH DAKOTA. EXPLOSIVE CONVECTION DEVELOPED BEFORE MIDNIGHT FROM BOWMAN IN THE SOUTHWEST NORTHEASTWARD TOWARDS BISMARCK ALONG THIS VORT IMPULSE. MANY LARGE HAIL AND VERY HEAVY RAIN REPORTS WERE RECEIVED. CURRENTLY THE STORMS EXTENDED FROM SIOUX COUNTY IN THE SOUTH CENTRAL TO THE JAMESTOWN AREA AND INTO EASTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 6 AM CDT FOR SOUTH CENTRAL AND EASTERN NORTH DAKOTA. A TORNADO WATCH IS IN EFFECT UNTIL 8 AM CDT FROM SIOUX COUNTY TO LOGAN AND MCINTOSH COUNTIES AND INTO FAR SOUTHEASTERN NORTH DAKOTA. THIS CONVECTION IS EXPECTED TO LINGER MAINLY FROM BISMARCK TO JAMESTOWN AND EAST AFTER 7 AM...AND BY LATE AFTERNOON THE THREAT OF THUNDERSTORMS SHOULD BE OUT OF THE FORECAST AREA. THERE MAY BE SOME ISOLATED SHOWERS/THUNDER IN THE NORTH THIS AFTERNOON NEAR THE UPPER LOW AS IT MOVES EAST INTO SOUTHERN MANITOBA. HAVE KEPT A SLIGHT CHANCE FOR THE NORTHERN COUNTIES THIS AFTERNOON. EXPECTING GUSTY WEST/NORTHWEST WINDS TO DEVELOP TODAY WITH COOL AIR MOVING INTO THE REGION. ON THURSDAY THE UPPER LOW MOVES INTO ONTARIO AND EXPECT BREEZY WEST/NORTHWEST WINDS WITH SEASONABLE TEMPERATURES AND DRY CONDITIONS THROUGH FRIDAY. THE NEXT STORM SYSTEM TO AFFECT THE AREA MOVES ACROSS THE CANADIAN ROCKIES AND LOW PRESSURE IN THE LEE OF THE ROCKIES DEVELOPS AND BY FRIDAY NIGHT THERE IS A CHANCE OF THUNDERSTORMS FOR THE FORECAST AREA. .LONG TERM...SATURDAY THROUGH TUESDAY THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES. && .AVIATION... THUNDERSTORMS...SOME SEVERE...WILL CONTINUE FOR KBIS TO KJMS BEFORE 12Z...AND IN KJMS UNTIL AROUND 15Z. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON FOR NORTHERN TAFS OF KISN AND KMOT. OTHERWISE VFR CEILINGS WITH GUSTY WEST TO NORTHWEST WINDS TODAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV
Hazardous weather outlook, Jul 13, 9:47 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT TUE JUL 13 2010 NDZ020-022-023-025-033>037-040>048-050-051-141100- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING. NDZ001>005-009>013-017>019-021-031-032-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KINNEY
In the hours before
Local storm report, Jul 14, 2:57 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
257 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL 1 S HAZELTON 46.47N 100.28W
07/14/2010 E1.50 INCH EMMONS ND PUBLIC
0244 AM HAIL HAZELTON 46.48N 100.28W
07/14/2010 E1.75 INCH EMMONS ND PUBLIC
HAIL COVERED THE GROUND.
&&
SWICHELocal storm report, Jul 14, 3:02 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
302 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST MONTPELIER 46.70N 98.59W
07/14/2010 E65 MPH STUTSMAN ND CO-OP OBSERVER
60 TO 70 MILE PER HOUR WIND GUSTS. TORRENTIAL RAIN.
&&
SWICHELocal storm report, Jul 14, 3:07 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
307 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL KINTYRE 46.55N 99.95W
07/14/2010 E1.00 INCH EMMONS ND LAW ENFORCEMENT
&&
SWICHELocal storm report, Jul 14, 3:13 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
313 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL CANNON BALL 46.39N 100.59W
07/14/2010 E1.75 INCH SIOUX ND PUBLIC
0310 AM HAIL NAPOLEON 46.51N 99.77W
07/14/2010 E1.75 INCH LOGAN ND LAW ENFORCEMENT
SOME LARGER HAIL PRESENT.
&&
SWICHELocal storm report, Jul 14, 3:16 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL 2 S NAPOLEON 46.48N 99.77W
07/14/2010 E2.75 INCH LOGAN ND EMERGENCY MNGR
&&
SWICHELocal storm report, Jul 14, 4:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM HAIL NAPOLEON 46.51N 99.77W
07/14/2010 E2.75 INCH LOGAN ND AMATEUR RADIO
ALSO 1.5 INCHES RAIN.
&&
SCHECKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 63 min |
| Jul 13, 10:57 PM CDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jul 13, 11:24 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 66 min |
| Jul 13, 11:29 PM CDT | Tornado Warning | BIS | Grant | 31 min |
| Jul 13, 11:48 PM CDT | Areal Flood Advisory | BIS | Adams, Bowman, Hettinger, Slope | 5 hr |
| Jul 13, 11:53 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 37 min |
| Jul 13, 11:58 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 62 min |
| Jul 13, 11:59 PM CDT | Tornado Warning | BIS | Grant, Morton, Sioux | 46 min |
| Jul 14, 12:07 AM CDT | Tornado Warning | BIS | Adams, Bowman, Hettinger, Slope | 23 min |
| Jul 14, 12:10 AM CDT | Tornado Warning | BIS | Grant, Hettinger | 35 min |
| Jul 14, 12:14 AM CDT | Severe Thunderstorm Warning | BIS | Bowman | 16 min |
| Jul 14, 12:25 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Morton, Slope and 1 more | 4 hr |
| Jul 14, 12:27 AM CDT | Tornado Warning | BIS | Adams, Hettinger | 48 min |
| Jul 14, 12:29 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 61 min |
| Jul 14, 12:36 AM CDT | Tornado Warning | BIS | Grant, Hettinger | 39 min |
| Jul 14, 12:42 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 14, 1:08 AM CDT | Tornado Warning | BIS | Grant, Morton | 52 min |
| Jul 14, 1:14 AM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jul 14, 1:19 AM CDT | Tornado Warning | BIS | Adams, Bowman | 41 min |
| Jul 14, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| Jul 14, 1:27 AM CDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jul 14, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 14, 1:49 AM CDT | Flash Flood Warning | BIS | Burleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more | 6 hr |
| Jul 14, 1:52 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 14, 1:52 AM CDT | Tornado Warning | BIS | Grant | 23 min |
| Jul 14, 2:00 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 45 min |
| Jul 14, 2:10 AM CDT | Tornado Warning | BIS | Grant, Morton, Sioux | 35 min |
| Jul 14, 2:13 AM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 32 min |
| Jul 14, 2:15 AM CDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 30 min |
| Jul 14, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 14, 2:34 AM CDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 41 min |
| Jul 14, 2:40 AM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 14, 2:42 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 63 min |
| Jul 14, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux | 61 min |
| Jul 14, 2:58 AM CDT | Tornado Warning | BIS | Sioux | 32 min |
| Jul 14, 3:14 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 31 min |
| Jul 14, 3:16 AM CDT | Tornado Warning | BIS | LaMoure, Logan | 34 min |
| Jul 14, 3:34 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 41 min |
| Jul 14, 3:43 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 47 min |
| Jul 14, 4:06 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 54 min |
| Jul 14, 4:24 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.